MAUDE Adverse Event Report: ENCORE MEDICAL L.P. PS KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE10 11MM CM

ENCORE MEDICAL L.P. PS KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE10 11MM CM
Model Number 360-11-510
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the post on the poly breaking.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to breakage of post on the poly.The previous surgery and the revision detailed in this investigation occurred 5.4 years apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to breakage of post on the poly.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.There are multiple factors that may contribute to the event that are outside the control of djo surgical such as: soft tissue impingement, excessive loads or torques, poor bone quality, patient non compliance to medical instruction, patient activities and trauma.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
PS KNEE
Common Device Name
INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE10 11MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7908052
Report Number1644408-2018-00890
Device Sequence Number1914335
Product Code JWH
UDI-Device Identifier00888912116367
UDI-Public(01)00888912116367
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K933539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model Number360-11-510
Device Catalogue Number360-11-510
Device Lot Number59601603
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR